candidablog.com

Difference between doxycycline and Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone. I have a question.My derm suggested I take Murad Acne Complex. But I'm not so sure yet if I would. Well, I've tried doxycycline before, and it gave me nasty side effects like muscle and joint pain. I woke up one morning and couldn't move my left leg because it's too painful. I told the derm and he said it's not supposed to do that, it might not be from the doxy.

Is there a connection between doxycycline and Murad Acne Complex, like a similar formula or chemical or something? I'm worried it might give me the same side effects..

Comments (28)

Take it, it works for 80% of people and the serious side affects you're talking about that stay afterwards are extremely rare. Just be prepared to put up with dry skin, dry lips and dry eyes, it's a powerful drug..

Comment #1

Okay. Thank you. I'll be taking the blood tests tomorrow. I figured I'd just stop taking it once I experience pain. Besides the derm will be there to monitor me..

Comment #2

Murad Acne Complex and doxycycline are 2 totally different drugs. One is a vitamin A deriative, the other is an antibiotic and they are in no way similar in chemical makeup. However I can't be sure whether Murad Acne Complex will or will not give you joint pain or muscle aches as people who have taken it have experience it before. I suggest you speak more in depth with your derm about this and maybe go on a low dose should you want to try Murad Acne Complex and see how it affects you first..

Comment #3

Thank you for the reply.The derm will be giving me 30mg a day. Will that be considered a low dosage?.

Comment #4

I decided to take Murad Acne Complex after being on doryx and differin for over 2 months. It didnt improve my acne much and it was more expensive together than the generic version of Murad Acne Complex I'm on now. Its been a month and I'm already seeing some great resultsI started on 40mg and I have just the usual side effects and dry lips and just barely dry eyes. I say maybe give it a try but it's something you should really be 100 percent on doing. Good luck..

Comment #5

Personally, talk with your doctor. If the pros are more than the cons than take it. I wasnt sure if I wanted to take it because of the side effect (possibilities) but I decided to actually do on it almost a month ago (day 28 today) So far havent had side effects becides semi dry lips and dry skin.I was on mino before this for a few months.. worked GREAT... till it didn't Antibiotics are usually only temp. They fight the bacteria, but you can become immune.(as did I).

Comment #6

I heard Murad Acne Complex can give joint pain.I'm not speaking from personal use. I think it was on a youtube vlog about someone who went on Murad Acne Complex..I'd admire you though, if you go on it, I'm too scared to take Murad Acne Complex because you have to get your blood taken. Insane fear on needles, yo..

Comment #7

Depends on your body weight. If you're, say 45kg-60kg, you're on a pretty "standard" dose relative your body weight. If more, you're on what the derms seem to consider a somewhat "lower" dose. (Lower than 0.5mg/kg/day is what they seem to consider lower dose.) Seem to. On the internet. lol.

I just read as much as I could (and continue to, considering all the possible outcomes XD) about this shit before I started 10 days ago. I'm starting on a low dose, 20mg, to *maybe* prevent an especially bad breakout and of course, the side effects. I'm 65kg, moderately severe (cysts not rare, scarring, among everything else), and *something's* already happening... I feel much drier, and that's all over, def. need to drink lots of water on this stuff...

10 days in. Just my experience. So far. lol.

Comment #8

Hi There!So many great replies.I am currently on my 4th month of a 5 month treatment. I am taking 40 mg twice a day.I do have muscle/joint soreness. It is nothing debilitating. I found that by taking magnesium/calcium it has been reduced greatly. Also, I work at a massage and chiropractic wellness center, so I get free work done. They have helped me sooooo much..

Comment #9

Murad Acne Complex can definitely cause joint pains in some cases. I actually stopped my treatment a few weeks early because I couldn't walk without limping. It didn't happen until the 5th month, though..

Comment #10

Depends on your weight. If you weigh more than 60kg, than it's low dose. I took 20mg/day and was 45kg and that is low dose I believe..

Comment #11

Thank you for the reply, guys!Yes, I've spoken with my derm about it before, and he said the usual (dry skin, dry lips, use sunblock, don't pick). Still researching about the drug though.And I took the blood test yesterday. Camcorder, it's not scary at all. I barely felt the needle and they were taking 3 small tubes of my blood. Lol. I'll be getting the results in two days.

Great. I think this has a connection with my acne.Well, there. I'll try to update you guys..

Comment #12

Murad Acne Complex is consitered a miracle drug but I tend 2 see it as a acne blocker mine came back 6 months post Murad Acne Complex.

Comment #13

Thanks so much. I'm around 60kg. So that will be a standard dose..

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.